# SDR DUFA20100007

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N685BA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC685
- Aircraft time: 30,000 hours, 41,737 cycles
- Engine: Garrtt TPE331*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ROLLOUT AND AT APPROX TAXI SPEED, THE PILOT ENGAGED THE NOSE WHEEL STEERING SYS AND IMMEDIATELY ENCOUNTERED AN UNCOMMANDED HARD LT TURN.  THE PILOT WAS ABLE TO STOP THE ACFT WITH ONLY THE NOSE WHEEL OFF THE EDGE OF THE RUNWAY. THE ACFT WAS PUSHED BACK ON THE RUNWAY AND TOWED TO MX. THE HYD MULE WAS CONNECTED TO THE ACFT AND THE NOSE WHEEL SYS ACTIVATED WHICH OPERATED NORMALLY. THE WIRING HARNESSES AND CONNECTOR PINS AND SOCKETS WERE INDIVIDUALLY CHECKED WITH NO PROBLEMS NOTED.  AFTER SEVERAL ATTEMPTS, THE PROBLEM COULD NOT BE DUPLICATED.  MX WAS UNABLE TO DETERMINE THE CAUSE AT THIS TIME.
